# SDR P5CA9801598

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 PACK UNCONTROLLABLE IN AUTO AND MANUAL MODE.  DUE TO INOP NR 3 PACK ON DMI, HAD TO RETURN TO HKG.  INTERCHANGE NR 2 AND NR 3 PACK CONTROLLERS BYPASS VALVE AND TEMP SENSOR AND NR 3 PACK OPS NORMAL.
